# SDR AALA202408278802

- Difficulty date: August 17, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 44,557 hours, 5,119 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Vibration
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING TAKEOFF, AFTER GEAR RETRACTION, NOTICED STRONG VIBRATION AND NOISE FROM NOSE WHEEL AREA; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT GRU. **SUPPLEMENTAL REPORT FOR (AALA202408198802): REMOVED AND REPLACED RIGHT AFT NLG DOOR. PER AMM 32-22-04**(CLOSED).
